MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD CTGCTV2; THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD CTGCTV2; THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY
Catalog Number 443904
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy, qep.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd ctgctv2, a false positive chlamydia trachomatis patient result was obtained.Sample was retested on max again and the result was negative.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for a discrepant result when using the bd max ctgctv2 kit (ref.443904) lot 4054266 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.Customer complained about obtaining a positive result for the ct target that repeated negative when using bd max¿ ctgctv2 kit lot 4054266.Repeats were performed from the same sbt.Review of manufacturing records of the bd max ctgctv2 indicated that the lot 4054266 was manufactured according to specifications and met performance requirements.Customer provided runs 3869, 3872, 3881 and 3883 and database from instrument ct1273 for investigation.Customer identified positive sample in run 3881; position a8 that repeated negative in run 3883; position b7 as to be investigated.Manual pcr curve adjudication was conducted across the discrepant samples.Late and low, but true amplification of the ct target in the fam channel for the original test.No amplification in the fam channel (ct target) was observed for the repeat test, and a negative result is the expected result in such cases.Manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max ctgctv2 lot 4054266.Bd cannot confirm the complaint based on the investigation that was performed.However, specimens at or near the assay limit of detection (lod), or environmental or cross contamination could explain the customer¿s issue.Bd did not initiate a corrective and a preventive action plan since no new hazard or trends was identified.Bd apologizes for the inconvenience that this may have caused.Bd quality will continue to monitor for trends.
 
Event or Problem Description

Brand Name
BD CTGCTV2
Common Device Name
THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20214082
Report Number3007420875-2024-00077
Device Sequence Number20633614
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/20/2025
Device Catalogue Number443904
Device Lot Number4054266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown